# SDR UPS99229972

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 57176239
- Condition: Shattered
- Location: Flight Deck
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, AIRCRAFT DIVERTED INTO TUL DUE TO L-2 WINDOW SHATTERED IN FLIGHT.  *S/D*  REMOVED AND REPLACED L-2 WINDOW WITH NEW PER MM 56-12-11 (P/N 5-71762-39) (S/N 1429) OFF.  (P/N 5-71762-39) (S/N 84-H -3-5-116) ON.  HEAT CONTROL (P/N 1231-2) (S/N 978) OFF.  HEAT CONTROL (P/N 231-2) (S/N 4764) ON.
